Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Using cremalax. Have blood sugar, high bp, thyroid preoblems. Any harm on prolonged use?

i am using Cremalax (Sodium picosulphate) 10 mg tablets for the last four months, to relieve the acute difficulty in evacuating morrning stool. Does the prolong use of this medicine have any side effects. I am also suffering from High B.P.' Blood sugar and thyroid problems, but they are under control after medication. Kindly advice.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  883
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
it is not advisable to take these medicines long term as they increase your dependance on them and gradually they may stop working all together or you may have to increase the dose of the medicine in order to get the desired result.
i suggest it would be better to take natural supplements like isabgol and high fiber flax seeds.take plenty of water and fiber rich foods like salads and raw vegetables.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor